MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer initially reported problems with the total bilirubin qc on an architect analyzer and then further reported that they had issues with result for a pediatric patient when changing to a new reagent lot and provided the following data: customer normal range for total bilirubin was 0.2 to 1.2 mg/ml and for direct bilirubin was 0.1 to 0.3 mg/ml.The initial result generated from the new lot was 16.The sample was repeated after the assay was recalibrated with a new calibrator and generated a result of 11.The customer reported that the analyzer that was routinely used generated a total bili of 12 and direct bili of 0.4 and the emergent analyzer generated a total bili of 9.07 and direct bili of 0.32.It was further reported that during a performance test the calibrator required to be reconfigured.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for the total bilirubin quality control results shift low after changing to new bilirubin calibrator, lot number 97447fd01 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not yet available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that there is not an increase in complaint activity for the complaint lot.Ticket trending review did not identify any trends regarding commonalities for complaint lot.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency was identified.Corrected information in section: g1-contact office first name.G1-contact office last name.G1-contact office address 1.G1-contact office city.G1-contact office zip code.G1-contact office country.G1-contact office phone number.G1-contact office email.G1-contact office fax number.
 
Event or Problem Description

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17650647
Report Number3002809144-2023-00374
Device Sequence Number12326489
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number06L45-22
Device Lot Number63297UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6) ; ARC C4 PROC MOD, 02P24-01, (B)(6) ; CC BILIRUBIN CAL, 01E66-04, (B)(6) ; CC BILIRUBIN CAL, 01E66-04, (B)(6)
Patient SexUnknown